hey m overweight i have tried everything but m still the same my friend advised me to take fatflux pills she herself have consumed it and it even worked and she had no side effect m confused what should i do??
Losing weight should be in a scientific way. Pills can cause side effects and may not result in sustainable results. You should try losing weight by decreasing your caloric intake and exercise. Limit the intake of fats and carbohydrates. Increase the intake of green leafy vegetables and fruits. Drink plenty of water every day. For more queries and assistance visit a physician. Keep me posted.
Take care and regards!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.